MathSciNet Relay Station
MathSciNet bibliographic data
MR1772656 92D25 (34C60 34D23)
Xu, Rui; Chen, Lansun Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment. Comput. Math. Appl. 40 (2000), no. 4-5, 577–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement